Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Discussion Title
chigrl posted:
I ha surgery January 2010. I am in more pain now then before the surgery. I regret ever having it done. Dr. says everything looks good, but the knee shifted to the left. That causes pain and pinching with every step. I have to use a cane and have lost the ability to straighten my knee and ROM has decreased every month. I had surgical manipulation after surgery and over 4 months of PT every year since the surgery. I'd love to find out if anything can be done
_swank_ responded:
Since your doctor thinks everything is fine then you'll have to find another one. Try to find one that specializes in revisions or complicated cases. They're out there but you have to search.

Helpful Tips

You must do the exercises when having TKR. It alleviates stiffness and that hardening feeling. Also, see if you PT will do massage of knee, ... More
Was this Helpful?
0 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center